# SDR DHL2004801556

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4633996
- Condition: Cracked
- Location: Fuselage
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 0988: AFT ACCY COMPARTMENT FLOORBEAM CEILING FITTING CRACKED 0.500 AT STA. 660.000.  REMOVED CRACKED FITTING IAW SRM 51-3-0 PG.1. SRM 51-1-21 PG.1. FABRICATED NEW FITTING (AL7075-T7351) IAW DWG 4333996. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED AREA AND FITTING IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW FITTING IAW DWG 4633996, SRM 51-3-0 PG.1, SRM 51-1-21 PG.1.
